# SDR CA060822003

- Difficulty date: August 16, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 46,860 hours
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A29181081000
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION, FOUND NR 1 ENGINE DRIVEN PUMP OUTLET PRESSURE TUBE OF GREEN HYDRAULIC SYSTEM CHAFED BY THE AILERON TRIM INPUT CABLE AT REAR SPAR OB OF RIB 5A. HYDRAULIC TUBE REPLACED. CAMPAIGN INITIALIZED TO VERIFY THE REST OF THE FLEET AND ALL FINDING WILL BE REPORTED TO MFG FOR EVALUATION.  (TC NR 20060822003)
